ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


4 réponses
Claude Sabbah
Non-commutative Hodge structures
(Structures de Hodge non commutatives)
Vol. 61 no. 7 (2011), p. 2681-2717 Détail
Antoine Douai; Claude Sabbah
Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I)
(Systèmes de Gauss-Manin, réseaux de Brieskorn et structures de Frobenius (I))
Vol. 53 no. 4 (2003), p. 1055-1116 Détail
Claude Sabbah
Harmonic metrics and connections with irregular singularities
Vol. 49 no. 4 (1999), p. 1265-1291 Détail
Claude Sabbah
Équations différentielles à points singuliers irréguliers en dimension 2
Vol. 43 no. 5 (1993), p. 1619-1688 Détail
haut